Alert archive / Georgia / Frost Advisories in 2013

Frost Advisory 1, NWS Atlanta, GA

March 28, 201376 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Mar 28, 2013, 3:45 PM EDT for 76 counties in Georgia. It took effect at Mar 29, 2013, 2:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2013, 3:45 PM EDT (19:45 UTC)
In effect from
Mar 29, 2013, 2:00 AM EDT
Expired
Mar 29, 2013, 10:00 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
All 76 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1779 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WWUS72 KFFC 281945
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT THU MAR 28 2013

GAZ001>005-011>013-019>025-027-030>039-041>060-066>071-291400-
/O.CAN.KFFC.FZ.W.0014.130329T0600Z-130329T1400Z/
/O.NEW.KFFC.FR.Y.0001.130329T0600Z-130329T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN
345 PM EDT THU MAR 28 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY. THE
FREEZE WARNING HAS BEEN CANCELLED ALTHOUGH THERE COULD BE A FEW
SPOTTY LOCATIONS THAT REACH FREEZING FOR A BRIEF PERIOD.

* LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA FRIDAY 
  MORNING. 

* TEMPERATURES...GENERALLY 33 TO 36 DEGREES WITH A FEW LOCATIONS
  POSSIBLY GETTING A DEGREE OR TWO LOWER.

* TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING.

* IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND
  FLOWERING VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAZ006>009-014>016-291400-
/O.CON.KFFC.FZ.W.0014.130329T0600Z-130329T1400Z/
FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
345 PM EDT THU MAR 28 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
FRIDAY...

* LOCATIONS...FAR NORTHEAST GEORGIA FRIDAY MORNING.

* TEMPERATURES...IN THE MID 20S TO LOW 30S.

* TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ061-062-072>076-078>086-093>098-105-107-109-291400-
/O.NEW.KFFC.FR.Y.0001.130329T0600Z-130329T1400Z/
HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-
TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-DOOLY-PULASKI-DODGE-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO...
WARNER ROBINS...DUBLIN
345 PM EDT THU MAR 28 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY. 

* LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA FRIDAY 
  MORNING. 

* TEMPERATURES...GENERALLY 33 TO 36 DEGREES WITH A FEW LOCATIONS
  POSSIBLY GETTING A DEGREE OR TWO LOWER.

* TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING.

* IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND
  FLOWERING VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
578 
WWUS72 KFFC 282128
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT THU MAR 28 2013

GAZ006>009-014>016-290530-
/O.CON.KFFC.FZ.W.0014.130329T0600Z-130329T1400Z/
FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
528 PM EDT THU MAR 28 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
FRIDAY...

* LOCATIONS...FAR NORTHEAST GEORGIA FRIDAY MORNING.

* TEMPERATURES...IN THE MID 20S TO LOWER 30S.

* TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>086-
093>098-105-107-109-290530-
/O.CON.KFFC.FR.Y.0001.130329T0600Z-130329T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-DOOLY-PULASKI-DODGE-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...SWAINSBORO...WARNER ROBINS...DUBLIN
528 PM EDT THU MAR 28 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
FRIDAY...

* LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA FRIDAY 
  MORNING. 

* TEMPERATURES...IN THE MID 30S WITH A ISOLATED LOCATIONS POSSIBLY
  GETTING NEAR FREEZING.

* TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING.

* IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
770 
WWUS72 KFFC 290124
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
924 PM EDT THU MAR 28 2013

GAZ006>009-014>016-291400-
/O.CON.KFFC.FZ.W.0014.130329T0600Z-130329T1400Z/
FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
924 PM EDT THU MAR 28 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
FRIDAY...

* LOCATIONS...FAR NORTHEAST GEORGIA.

* TEMPERATURES...IN THE MID 20S TO LOWER 30S.

* TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>086-
093>098-105-107-109-291400-
/O.CON.KFFC.FR.Y.0001.130329T0600Z-130329T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-DOOLY-PULASKI-DODGE-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...SWAINSBORO...WARNER ROBINS...DUBLIN
924 PM EDT THU MAR 28 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
FRIDAY...

* LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA.

* TEMPERATURES...IN THE MID 30S WITH A ISOLATED LOCATIONS POSSIBLY
  GETTING NEAR FREEZING.

* TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING.

* IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
648 
WWUS72 KFFC 290840
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 AM EDT FRI MAR 29 2013

GAZ006>009-014>016-291400-
/O.CON.KFFC.FZ.W.0014.000000T0000Z-130329T1400Z/
FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
440 AM EDT FRI MAR 29 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...FAR NORTHEAST GEORGIA.

* TEMPERATURES...IN THE MID 20S TO LOWER 30S.

* TIMING...UNTIL 10 AM THIS MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>086-
093>098-105-107-109-291400-
/O.CON.KFFC.FR.Y.0001.000000T0000Z-130329T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-DOOLY-PULASKI-DODGE-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...SWAINSBORO...WARNER ROBINS...DUBLIN
440 AM EDT FRI MAR 29 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA.

* TEMPERATURES...IN THE MID 30S WITH A ISOLATED LOCATIONS GETTING NEAR
  FREEZING.

* TIMING...UNTIL 10 AM THIS MORNING.

* IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Mar 28, 2:15 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Mar 28, 2:15 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT THU MAR 28 2013

.PREV DISCUSSION... /ISSUED 1210 PM EDT THU MAR 28 2013/

.UPDATE...
DEWPOINTS HAVE TRENDED A BIT LOWER EARLIER THIS MORNING AND HAVE
ADJUSTED TREND TO A BLEND OF MET AND MAV THROUGH THE AFTERNOON.
RESULTANT RH VALUES WITH DRY FUELS STILL SUPPORT CURRENT FIRE
DANGER STATEMENT ACROSS THE MAJORITY OF THE AREA. ALSO TWEAKED
BACK CLOUD COVERAGE AS SUBSIDENCE FROM BUILDING HIGH PRESSURE HAS
BEEN WINNING OVER ANY MID LEVEL MOISTURE AND MOST OF DAY SHOULD BE
UNDER CLEAR SKIES. REST OF FORECAST LOOKS TO BE MOSTLY ON TRACK
AND PREVIOUS DISCUSSION FOLLOWS...

BAKER

&&

.PREV DISCUSSION... /ISSUED 745 AM EDT THU MAR 28 2013/

.SHORT TERM /TODAY THROUGH FRIDAY/...
GA CONTINUES UNDER NORTHWEST FLOW ALOFT THROUGH THE SHORT TERM.
A WEAK SHORT WAVE MOVING SOUTHEAST INTO THE TN VALLEY MAY BRING SOME
MID/HIGH CLOUDS ACROSS THE CWA TODAY. TONIGHT POTENTIALLY A GOOD
RADIATION NIGHT IF CLOUDS DIMINISH ENOUGH BEFORE INCREASING AGAIN ON
FRIDAY. NEXT SHORT WAVE AFFECTING THE CWA ON FRIDAY WITH GFS MORE
AGGRESSIVE ON MOISTURE INCREASE AND POPS. HAVE TAKEN A COMPROMISE
BETWEEN GFS AND NAM AND INTRODUCED ONLY SLIGHT POPS NORTHWEST FRIDAY
AFTERNOON. NO THUNDER AT THIS TIME. HAVE ISSUED A FREEZE WARNING FOR
MOST OF NORTH AND A PART OF CENTRAL GA TONIGHT...ALTHOUGH SOME AREAS
IN THE WARNING MAY BE BORDERLINE. MAV/MET ARE CLOSE WITH
TEMPERATURES MODERATING THROUGH FRIDAY.

41

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
INCREASED MOISTURE WITH A WEAKENING HIGH PRESSURE RIDGE OVER THE
REGION TO START THE EXTENDED. THE MODELS CONTINUE TO BE IN GOOD
AGREEMENT BUT THEY STILL DIFFER ON INTENSITY OF THE APPROACHING
FRONTAL SYSTEM FOR THE WEEKEND AND INTO EARLY NEXT WEEK. MAINLY
INCREASING CLOUDS EXPECTED FRIDAY WITH INCREASED CHANCES OF
PRECIP SAT THROUGH TUE. WARM MOIST WEST TO SOUTHWESTERLY FLOW
SETS UP FRIDAY AHEAD OF APPROACHING FRONTAL SYSTEM WITH MAINLY
SHOWERS EXPECTED AHEAD OF THE FRONT. AS THE BOUNDARY ENTERS THE
STATE SUN INSTABILITIES INCREASE ACROSS THE AREA SO DECIDED TO
CONTINUE WITH ISOLATED THUNDER SUN THROUGH TUE. THE FRONT SAGS
INTO NORTH GA SUNDAY NIGHT AND STALLS...WHICH WILL ALSO ACT AS A
CATALYST FOR THUNDERSTORM DEVELOPMENT. INSTABILITIES CONTINUE TO
BE FAIRLY MARGINAL SO STILL NOT EXPECTING ANY SEVERE WEATHER WITH
THIS SYSTEM. BOTH THE GFS AND ECMWF SHOW THIS FRONT FINALLY
SWEEPING SOUTH INTO FL TUE AS A STRONG HIGH PRESSURE RIDGE BUILDS
SOUTHEAST OUT OF THE NORTHERN PLAINS.

01

&&

.FIRE WEATHER...
HAVE ISSUED A FIRE DANGER STATEMENT FOR THIS AFTERNOON FOR MUCH OF
CENTRAL AND PARTS OF NORTHEAST GA. EXPECTING AT LEAST FOUR HOURS OF
CRITICAL HUMIDITY ACROSS THAT AREA THIS AFTERNOON WITH SOME WIND
GUSTS TO AROUND 15MPH.

41

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH PERIOD. INITIAL NW WINDS UP TO 10
KTS GUSTING 16-18 KTS WILL DECREASE THROUGH THE OVERNIGHT AND
BECOME LIGHT TO VRB BY 06Z. SHOULD SWING SE FOR A BRIEF PERIOD
AFTER 15Z THEN BECOME SW AFTER 18Z AT 5-7 KTS. CIGS SHOULD BUILD
IN MAINLY AFTER 15Z NEAR 15 KFT THEN LOWER TO 10 KFT BY AFTERNOON.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON WINDS.
HIGH CONFIDENCE ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  35  66  43 /   0   0  10  10
ATLANTA         62  40  65  47 /   0   5  10  20
BLAIRSVILLE     57  30  59  42 /   0  10  20  30
CARTERSVILLE    62  34  64  45 /   0  10  20  30
COLUMBUS        66  40  70  46 /   0   0   5   5
GAINESVILLE     61  37  62  46 /   0   5  10  20
MACON           66  34  68  42 /   0   0   5   5
ROME            62  33  63  45 /   0  10  20  30
PEACHTREE CITY  63  33  66  42 /   0   5  10  10
VIDALIA         64  41  69  45 /   0   5   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 10 AM EDT FRIDAY FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD...
HENRY...JACKSON...JASPER...LAMAR...LUMPKIN...MADISON...
MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...
PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...
TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...WHITE...
WHITFIELD...WILKES.

&&

SHORT TERM...41/BAKER
LONG TERM....01
AVIATION...BAKER
Hazardous weather outlook, Mar 28, 10:33 AM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 AM EDT THU MAR 28 2013

GAZ001>009-011-012-019-020-030-031-041>043-052-291445-
BARTOW-CARROLL-CATOOSA-CHATTOOGA-DADE-DOUGLAS-FANNIN-FLOYD-GILMER-
GORDON-HARALSON-HEARD-MURRAY-PAULDING-POLK-TOWNS-UNION-WALKER-
WHITFIELD-
1033 AM EDT THU MAR 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA AND WEST CENTRAL GEORGIA.

...FREEZING TEMPERATURES ACROSS THE AREA TONIGHT...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COLD AIRMASS OVER THE REGION WILL ALLOW FOR BELOW FREEZING TEMPERATURES
TONIGHT ACROSS NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.WEATHER HAZARDS EXPECTED...
PERIODS OF HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS CAN BE
EXPECTED SUNDAY...MONDAY...AND TUESDAY WITH ISOLATED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

GAZ061-062-072>076-078>086-089>098-102>113-291445-
BALDWIN-BIBB-BLECKLEY-CHATTAHOOCHEE-CRAWFORD-CRISP-DODGE-DOOLY-
EMANUEL-GLASCOCK-HANCOCK-HARRIS-HOUSTON-JEFFERSON-JOHNSON-JONES-
LAURENS-MACON-MARION-MONTGOMERY-MUSCOGEE-PEACH-PULASKI-SCHLEY-
STEWART-SUMTER-TALBOT-TAYLOR-TELFAIR-TOOMBS-TREUTLEN-TWIGGS-
WARREN-WASHINGTON-WEBSTER-WHEELER-WILCOX-WILKINSON-
1033 AM EDT THU MAR 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA.

...HIGH FIRE DANGER CONDITIONS THIS AFTERNOON AND EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

RELATIVE HUMIDITY OF 25 PERCENT OR LESS CAN BE EXPECTED FOR 4
OR MORE HOURS THIS AFTERNOON AND EVENING. WINDS WILL BE NORTHWEST
AT 10 MPH OE LESS...COMBINE THIS WITH WITH DRY FUELS AND HIGH FIRE
DANGER CONDITIONS CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
ISOLATED THUNDERSTORMS EXPECTED SUNDAY THROUGH TUESDAY AS NEXT
FRONTAL BOUNDARY SWEEPS ACROSS THE STATE. INSTABILITIES ARE
MARGINAL SO NOT EXPECTING ANY SEVERE WEATHER WITH THIS SYSTEM.

.WEATHER HAZARDS EXPECTED...
PERIODS OF HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS CAN BE
EXPECTED SUNDAY...MONDAY...AND TUESDAY WITH ISOLATED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

GAZ013>016-021>025-027-032>039-044>051-053>060-066>071-291445-
BANKS-BARROW-BUTTS-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-DAWSON-
DEKALB-FAYETTE-FORSYTH-GREENE-GWINNETT-HALL-HENRY-JACKSON-JASPER-
LAMAR-LUMPKIN-MADISON-MERIWETHER-MONROE-MORGAN-NEWTON-
NORTH FULTON-OCONEE-OGLETHORPE-PICKENS-PIKE-PUTNAM-ROCKDALE-
SOUTH FULTON-SPALDING-TALIAFERRO-TROUP-UPSON-WALTON-WHITE-WILKES-
1033 AM EDT THU MAR 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA AND WEST CENTRAL GEORGIA.

...HIGH FIRE DANGER CONDITIONS THIS AFTERNOON AND EVENING...

...FREEZING TEMPERATURES ACROSS THE AREA TONIGHT...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

RELATIVE HUMIDITY OF 25 PERCENT OR LESS CAN BE EXPECTED FOR 4
OR MORE HOURS THIS AFTERNOON AND EVENING. WINDS WILL BE NORTHWEST
AT 10 MPH OE LESS...COMBINE THIS WITH WITH DRY FUELS AND HIGH FIRE
DANGER CONDITIONS CAN BE EXPECTED. A COLD AIRMASS OVER THE REGION WILL
ALLOW FOR BELOW FREEZING TEMPERATURES TONIGHT ACROSS PORTIONS OF NORTH
AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
FREEZING TEMPERATURES EXPECTED ACROSS PORTIONS OF NORTH AND
CENTRAL GEORGIA FRIDAY MORNING. ISOLATED THUNDERSTORMS EXPECTED SUNDAY
THROUGH TUESDAY AS NEXT FRONTAL BOUNDARY SWEEPS ACROSS THE STATE.
INSTABILITIES ARE MARGINAL SO NOT EXPECTING ANY SEVERE WEATHER
WITH THIS SYSTEM.

.WEATHER HAZARDS EXPECTED...
PERIODS OF HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS CAN BE
EXPECTED SUNDAY...MONDAY...AND TUESDAY WITH ISOLATED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:55 AM EDTFreeze WarningFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 52 more26 hr

Nearby

Frost Advisories in Georgia, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.